Bulletin of the American Mathematical Society

Locally weakly flat spaces

O. G. Harrold, Jr. and C. L. Seebeck, III

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 457-459.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528864

Mathematical Reviews number (MathSciNet)
MR0208601

Zentralblatt MATH identifier
0149.41206

Citation

Harrold, O. G.; Seebeck, C. L. Locally weakly flat spaces. Bull. Amer. Math. Soc. 73 (1967), no. 3, 457--459. https://projecteuclid.org/euclid.bams/1183528864


Export citation

References